RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 5, Pages 1204–1212 (Mi zvmmf5954)  

The urgency of equilibrium in finite integral games

V. G. Ramm

Leningrad

Full text: PDF file (861 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:5, 100–108

Bibliographic databases:

UDC: 518.90
MSC: Primary 68T05; Secondary 91A10
Received: 23.02.1976
Revised: 24.01.1977

Citation: V. G. Ramm, “The urgency of equilibrium in finite integral games”, Zh. Vychisl. Mat. Mat. Fiz., 17:5 (1977), 1204–1212; U.S.S.R. Comput. Math. Math. Phys., 17:5 (1977), 100–108

Citation in format AMSBIB
\Bibitem{Ram77}
\by V.~G.~Ramm
\paper The urgency of equilibrium in finite integral games
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 5
\pages 1204--1212
\mathnet{http://mi.mathnet.ru/zvmmf5954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0462654}
\zmath{https://zbmath.org/?q=an:0398.68025}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 5
\pages 100--108
\crossref{https://doi.org/10.1016/0041-5553(77)90013-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5954
  • http://mi.mathnet.ru/eng/zvmmf/v17/i5/p1204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020